By Alexsmom3105 Latest Reply 2013-08-23 11:20:13 -0500
Started 2013-08-21 23:07:17 -0500

So I have a question for anyone who can help me. I have lost some weight and my blood sugars were getting really low. So I went to the doctors today. I am on glipizide and insulin. She put me on the insulin last so I thought that is what she would take me off of first but I am insulin still and she has just lowered my medication. Was wondering if anyone knows why she would do that?


1 reply

forsakes alive
forsakes alive 2013-08-23 11:20:13 -0500 Report

the only thing that comes to mind,is this,we are an experiment of our own reprise,You have to understand the good with the bad affects of the diabetes if you are serious about caring for yourself with the diabetes. the thing is that your doc bases the decision on the info that you give them(what you eat,type of exercise per day,and other activities that you do throughout you "norm"